Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 250358, 5 pages
http://dx.doi.org/10.1155/2015/250358
Research Article

Invertible Weighted Composition Operators on the Fock Space of

School of Mathematics and Computer Science, Shanxi Normal University, Linfen 041004, China

Received 8 March 2015; Accepted 2 June 2015

Academic Editor: John R. Akeroyd

Copyright © 2015 Liankuo Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Liankuo Zhao, “Isometric weighted composition operators on the fock space of ℂn,” Bulletin of the Korean Mathematical Society, vol. 53, no. 6, pp. 1785–1794, 2016. View at Publisher · View at Google Scholar
  • Liankuo Zhao, “Normal weighted composition operators on the fock space of CN,” Operators and Matrices, vol. 11, no. 3, pp. 697–704, 2017. View at Publisher · View at Google Scholar
  • Pham Viet Hai, and Le Hai Khoi, “Complex symmetric weighted composition operators on the Fock space in several variables,” Complex Variables and Elliptic Equations, pp. 1–15, 2017. View at Publisher · View at Google Scholar